# SDR FDEA201601080090

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FX531003013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 430, STRINGER 18R, AFTER REMOVAL OF SKIN REPAIR, FOUND STRINGER DENTED.  EVALUATED DENT IN STRINGER, FOUND NO ALLOWABLE DAMAGE FOR S/F ACFT.  R & R STRINGER, STATION 395 - 439, STRINGER 18R IAW SRM 51-40-02.  CAT A MAJOR REPAIR.
